# SDR SWAA2021081992456

- Difficulty date: July 7, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Seal
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-78; VERTICAL STAB STA 1018; LBL & RBL10'; JUST ABOVE FWD SPAR ATTACH LUGS; WEB STIFFNER CRACKED @ LEFT & RIGHT SIDES @ STRAIN RELIEF CUTOUTS; MRK'D. ; / [01] REMOVED EXPANSION JOINT ASSY. IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW SPRING SEAL AS P/N 176A3101-26 ATAG BF3645 IAW IPC 55-33-11-02A; DWG 176A3101 REV -. LOCATED AND DRILLED NEW SEAL IAW SRM 51-40-05-0G-0 DWG 176A3101 REV -.; [03] C/W STEP 2 OK TO INSTALL; [04] INSTALLED NEW SPRING SEAL ASSEMBLY IAW SRM 51-40-02-0G-0; DWG 176A3101 REV -.; [05] REMOVED AND REPLACED VERT. STAB STA 1018 SPRING SEAL P/N176A3101-26 IAW SRM 51-40-02-0G-0; DWG 176A3101 REV -.; [06] VERIFIED STEPS 4 AND 5 AUDIT C/W
